Journal of Symbolic Logic 15 (4):273-276 (1950)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268338
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,688
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Prädikatenvariablen in der Zahlentheorie.G. Hasenjaeger - 1978 - Dialectica 32 (3‐4):209-220.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
9 ( #864,953 of 2,349,676 )

Recent downloads (6 months)
1 ( #510,898 of 2,349,676 )

How can I increase my downloads?

Downloads

My notes